Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Went off Birth control pill, on clomid 50 mg. Slow follicle growth. Chances to get pregnant?

Hello Dr, I am on Clomid 50 mg this month.My Periods was on may 18th.I went off Birth control pill last month(I was having it due to high LH-13).On CD 17 my follicle size was 11.5mm.My Dr said my follicle growth is slow.I was asked to come on CD 24.Is this a great problem which cant be solved.Is there an chance to get pregnant this time?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
clomid contains clomifene citrate which induces ovulation,
but after stopping of contraceptive pills it will take sometime for regularization of periods,
that may be responsible for your delayed development of ovum,
or hormonal imbalance may causing this,
anyhow as your doctor told you wait for one more week,
and go on 24th day,
if follicle reaches sufficient size and ovulation occurs by that time, try to plan intercourse at that period which will increase the chances of pregnancy.
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor